Virtual Teen Forums
 

Go Back   Virtual Teen Forums > > >
Register Blogs FAQ Calendar Mark Forums Read Chat Room

Reply
 
Thread Tools Display Modes
Old July 4th, 2012, 01:46 AM   #1
Cocobug
New Member
 
Join Date: July 4, 2012
Location: United states
Gender: Female
Thumbs down Does this happen to anyone else?

Have you ever noticed how when u take ur meds how it changes ur personality ? Bc it's like that with me and my family notices it
Cocobug is offline   Reply With Quote
Old July 4th, 2012, 01:43 PM   #2
whiteyrhys
Member
 
whiteyrhys's Forum Picture
 
Name: Rhys
Join Date: July 1, 2012
Location: Scotland, UK from New Zealand
Age: 24
Gender: Male
Default Re: Does this happen to anyone else?

I've got ADHD but I no longer take medication - Although when I did take them - I was worse...so in a sense yes, personality will change and has with me in the past.

Rhys | Male | 18
Hey My name is Rhys. I'm 18 from New Zealand but I live in Scotland! I like to help people and give my opinion on various things so just get in touch - nothing surprises me I also do a lot of travelling so hit me up!

Support me during London 2012 as one of Team GB's runners!

whiteyrhys is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -5. The time now is 06:25 AM.


Powered by vBulletin®
Copyright©2000 - 2017
Search Engine Optimisation provided by DragonByte SEO (Lite) - vBulletin Mods & Addons Copyright © 2017 DragonByte Technologies Ltd.
Copyright 2004 - 2017, VirtualTeen.org